American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 128 found      Go to page: 1 2 3 4 5

[61] Andrea Spiro. Groups acting transitively on compact CR manifolds of hypersurface type. Proc. Amer. Math. Soc. 128 (2000) 1141-1145. MR 1637432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Burkhard Wilking. The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/\mathsf{U}^{\bullet}(2)}$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999) 1191-1194. MR 1469441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jaime Ripoll. Hypersurfaces with positive principal curvatures in symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2505-2506. MR 1476389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Heiko Ewert. A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2443-2452. MR 1451798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Yiping Mao. A converse of the Gelfand theorem. Proc. Amer. Math. Soc. 125 (1997) 2699-2702. MR 1401748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 90-92. MR 1465831.
Abstract, references, and article information   
View Article: PDF

[68] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information   
View Article: PDF

[69] Cristián U. Sánchez. The index number of an $R$-space: An extension of a result of M.Takeuchi's. Proc. Amer. Math. Soc. 125 (1997) 893-900. MR 1343722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke. Curvature invariants, differential operators and local homogeneity. Trans. Amer. Math. Soc. 348 (1996) 4643-4652. MR 1363946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Barbara Opozda. On curvature homogeneous and locally homogeneous affine connections. Proc. Amer. Math. Soc. 124 (1996) 1889-1893. MR 1342036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Megan M. Kerr. Some New Homogeneous Einstein Metrics on Symmetric Spaces. Trans. Amer. Math. Soc. 348 (1996) 153-171. MR 1327258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Carlos Olmos. Orbits of rank one and parallel mean curvature . Trans. Amer. Math. Soc. 347 (1995) 2927-2939. MR 1308018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Lorenz J. Schwachhöfer. Connections with exotic holonomy . Trans. Amer. Math. Soc. 345 (1994) 293-321. MR 1250825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Patrick Eberlein. Geometry of $2$-step nilpotent groups with a left invariant metric. II . Trans. Amer. Math. Soc. 343 (1994) 805-828. MR 1250818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Robert J. Zimmer. Discrete groups and non-Riemannian homogeneous spaces . J. Amer. Math. Soc. 7 (1994) 159-168. MR 1207014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Rod Gover. Invariants on projective space . J. Amer. Math. Soc. 7 (1994) 145-158. MR 1214703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Paola Piu and Michel Goze. On the Riemannian geometry of the nilpotent groups $H(p,r)$ . Proc. Amer. Math. Soc. 119 (1993) 611-619. MR 1189548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Andreas Arvanitoyeorgos. New invariant Einstein metrics on generalized flag manifolds . Trans. Amer. Math. Soc. 337 (1993) 981-995. MR 1097162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Cristián U. Sánchez. The invariant of Chen-Nagano on flag manifolds . Proc. Amer. Math. Soc. 118 (1993) 1237-1242. MR 1163336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. E. D’Atri. The long-time behavior of geodesics in certain left-invariant metrics . Proc. Amer. Math. Soc. 116 (1992) 813-817. MR 1145417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Fabio Podestà. Projective structures on reductive homogeneous spaces . Proc. Amer. Math. Soc. 109 (1990) 1087-1096. MR 1013979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Bojan Mohar. The diameter and the mean distance of a Riemannian manifold. Bull. Amer. Math. Soc. 21 (1989) 261-263. MR 998199.
Abstract, references, and article information   
View Article: PDF

[88] Della C. Duncan and Edwin C. Ihrig. Homogeneous spacetimes of zero curvature . Proc. Amer. Math. Soc. 107 (1989) 785-795. MR 975639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] María J. Druetta. The rank in homogeneous spaces of nonpositive curvature . Proc. Amer. Math. Soc. 105 (1989) 972-978. MR 946634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 128 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia